Alert archive / Texas / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 22, 2015, 2:02 PM CST. It took effect at Feb 23, 2015, 1:29 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 2:02 PM CST (20:02 UTC)
- In effect from
- Feb 23, 2015, 1:29 AM CST
- Expired
- Feb 24, 2015, 4:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
476 WHUS74 KBRO 222002 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 202 PM CST SUN FEB 22 2015 ...STRONG NORTHEAST WINDS AND BUILDING SEAS LATE TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS LATE TONIGHT...BRINGING STRONG NORTHEAST WINDS AND BUILDING SEAS. GMZ130-132-135-230330- /O.NEW.KBRO.SI.Y.0010.150223T0900Z-150224T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 202 PM CST SUN FEB 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST MONDAY. * WINDS...NORTHEAST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-230330- /O.NEW.KBRO.SC.Y.0013.150223T0900Z-150224T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 202 PM CST SUN FEB 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST MONDAY. * WINDS...NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO EIGHT FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
734 WHUS74 KBRO 230312 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 912 PM CST SUN FEB 22 2015 ...STRONG NORTHEAST WINDS AND BUILDING SEAS LATE TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS LATE TONIGHT...BRINGING STRONG NORTHEAST WINDS AND BUILDING SEAS. GMZ130-132-135-231100- /O.CON.KBRO.SI.Y.0010.150223T0900Z-150224T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 912 PM CST SUN FEB 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 AM TO 6 PM CST MONDAY... * WINDS...NORTHEAST AROUND 20 KNOTS. * BAY CONDITIONS: CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-231100- /O.CON.KBRO.SC.Y.0013.150223T0900Z-150224T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 912 PM CST SUN FEB 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST MONDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
734 WHUS74 KBRO 230729 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 129 AM CST MON FEB 23 2015 ...STRONG NORTHEAST WINDS AND BUILDING SEAS LATE TONIGHT... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS LATE TONIGHT...BRINGING STRONG NORTHEAST WINDS AND BUILDING SEAS. GMZ130-132-135-231600- /O.EXT.KBRO.SI.Y.0010.150223T0729Z-150224T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 129 AM CST MON FEB 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHEAST 20 TO 25 KNOTS. * BAY CONDITIONS: CHOPPY BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-231600- /O.EXT.KBRO.SC.Y.0013.150223T0729Z-150224T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 129 AM CST MON FEB 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHEAST 25 TO 30 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS74 KBRO 231621 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1021 AM CST MON FEB 23 2015 ...ADVERSE WINDS AND SEAS NOW PREVAILING... .THE PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COASTAL WATERS LAST NIGHT IS NOW CAUSING STRONG WINDS AND ROUGH SEAS ALONG THE LOWER TEXAS COAST...WITH SMALL CRAFT ADVISORIES IN EFFECT. GMZ150-155-170-175-240100- /O.EXT.KBRO.SC.Y.0013.000000T0000Z-150224T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1021 AM CST MON FEB 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240000- /O.CON.KBRO.SI.Y.0010.000000T0000Z-150224T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1021 AM CST MON FEB 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH 18 TO 23 KNOTS. * BAY CONDITIONS: ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
825 WHUS74 KBRO 240347 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 947 PM CST MON FEB 23 2015 ...ADVERSE GULF WINDS AND SEAS CONTINUE TONIGHT... .THE PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COASTAL WATERS EARLY MONDAY MORNING HAS RESULTED IN STRONG NORTH WINDS AND ELEVATED GULF SEAS TONIGHT. THE GULF MARINE CONDITIONS WILL START IMPROVING EARLY TUESDAY MORNING AS THE NORTH WINDS DIMINISH. GMZ150-155-170-175-241000- /O.EXT.KBRO.SC.Y.0013.000000T0000Z-150224T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 947 PM CST MON FEB 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST TUESDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 11:02 AM CST, 3 hours earlier.
Area forecast discussion, Feb 22, 11:02 AM CST, 3 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1102 AM CST SUN FEB 22 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION AND MARINE DISCUSSIONS BELOW. && .AVIATION...CEILINGS VARIABLE BETWEEN IFR AND VFR THIS MORNING. THOUGH THE MORNING SOUNDING SHOWED AN INVERSION AT 4 KFT...MAY SEE ONLY LIMITED VFR THIS AFTERNOON AS LOWER LEVEL CLOUDS HANG IN THERE ON LIGHT TO MODERATE SOUTHEAST WINDS. CEILINGS WILL FURTHER DETERIORATE TO IFR TONIGHT AS WINDS BACK TO EAST THIS EVENING AND THEN BECOME LIGHT TO MODERATE NORTHEAST OVERNIGHT AS A COLD FRONT MOVES INTO THE AREA. BESIDES IFR CEILINGS THIS EVENING AND OVER NIGHT...LWR VISIBILITY FROM 3 TO 5 MILES IN MIST WILL COMPLICATE MATTERS FROM AFTER MIDNIGHT THROUGH MID MONDAY MORNING. && .MARINE...THE SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS WAS DROPPED AT THE MORNING UPDATE DUE TO DECREASING SEAS. STRONG NORTHEAST WINDS WILL DEVELOP LATE TONIGHT BEHIND AN ARRIVING COLD FRONT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AFTER ABOUT 300 AM AND ANTICIPATE HOISTING THE ADVISORY FLAG LATER TODAY. && .PREV DISCUSSION... /ISSUED 547 AM CST SUN FEB 22 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...MORNING SOUNDING SHOWS THAT THE CAPPING INVERSION SET UP AROUND 4000 FEET THIS MORNING. WITH AN INVERSION AT THIS HEIGHT...THINK MODELS ARE TOO LOW WITH FORECAST CIGS THIS AFTERNOON. CIGS WILL LIFT FROM THE CURRENT 500 TO 1000 TO AROUND 2500 BY NOON...AND CONTINUE THROUGH THE REST OF THE AFTERNOON. CIGS WILL INITIALLY LOWER TO AROUND 1500 AT SUNSET...UNTIL THE COLD FRONT ARRIVES JUST AFTER MIDNIGHT. CIGS BEHIND THE FRONT WILL FALL BELOW 500 FEET...WITH LOWERED VIS. RAINFALL IS EXPECTED TO DEVELOP...BUT MAY WAIT UNTIL ABOUT 24 HOURS FROM NOW. PREV DISCUSSION... /ISSUED 358 AM CST SUN FEB 22 2015/ SHORT TERM.../NOW THROUGH MONDAY/... WITH THE NEXT COLD FRONT BRIEFLY STALLING TO THE NORTH...SUNDAY WILL REMAIN A WARM EARLY SPRING DAY. WITH THE GRADIENT TIGHTEST IN THE VICINITY OF THE FRONT...WINDS WILL BE MUCH LIGHTER THAN THE PAST TWO DAYS...ONLY 10 TO 15 KNOTS DURING THE AFTERNOON. THE COLD FRONT WILL PICK UP SPEED RIGHT AROUND SUNSET...ENTERING THE NORTHERN RANCHLANDS AROUND BKS AND HBV AND ROUND MIDNIGHT...AND CLEARING THE RIVER BEFORE SUNRISE. HIGHS WILL OCCUR AROUND MIDNIGHT...WITH TEMPERATURES FALLING THROUGH THE 50S MONDAY. A BRISK NORTH WIND WILL ACCOMPANY THE COLD FRONT...WITH WIND CHILL TEMPERATURES IN THE 40S DURING THE AFTERNOON. GOOD OVERRUNNING SETUP BEHIND THE FRONT...WIDESPREAD LIGHT RAIN AND DRIZZLE EXCEPTED. LONG TERM.../MONDAY NIGHT THROUGH SUNDAY/...FULL LATITUDINAL TROUGH COVERING THE CONUS AND ALL OF NORTH AMERICA TO KEEP THE WEATHER UNSETTLED WITH TEMPERATURES ON A ROLLER COASTER RIDE AS A SERIES OF COLD FRONTS, UPPER SHORTWAVE TROUGHS AND REINFORCING HIGH PRESSURE MOVE THROUGH THE HIGHLY ENERGETIC PATTERN. TO SAY THE LEAST TIMING AND PLACEMENT OF SHORTWAVES WITHIN THE ELONGATED TROUGH AND HOW THEY IMPACT DEEP SOUTH TEXAS WEATHER FOR DAYS 3 TO 7 AND BEYOND WILL BE THE MAIN CHALLENGE. ONE GOOD SIGN FOR THIS PACKAGE IS THAT THE OPERATIONAL MODELS AND ENSEMBLE MEANS REMAIN CONSISTENT WITH OUTPUT WITH LITTLE CHANGE IN THE FORECAST FOR THIS PACKAGE. ONE FLY IN THE OINTMENT AT THE BEGINNING OF THE LONG TERM IS A BIG DIFFERENCE IN TEMPERATURES BETWEEN THE GFS AND ECMWF FOR TUESDAY. A 12 TO 20 DEGREE DIFFERENCE IN HIGH TEMPS WILL MAKE THE FORECAST CHALLENGING. FORECAST TRENDS ON THE MUCH COOLER ECMWF SIDE AS COASTAL TROUGHING SETS UP AS AN UPPER LOW MOVES OUT OF THE DESERT SW AND INTO TEXAS. GFS SHOWS DEEPER EASTERLY FLOW PUSHING WELL INLAND WHILE THE EC INDICATES THE MORE CLIMATOLOGICAL NORTHERLY SURFACE FLOW. A SHARP SURFACE INVERSION AND A SATURATED LAYER TO 800MB TO LIMIT ANY HEATING AND KEEP RAIN CHANCES IN THE 30-40 PERCENT RANGE POSSIBLY HIGHER AS WE APPROACH THIS TIME PERIOD. AS THE UPPER TROUGH PASSES TO THE EAST WEDNESDAY THE INVERSION BREAKS AND CLOUDS AND RAIN PUSH OFF THE TO EAST AND TEMPERATURES WILL BE ON THE RISE. SOUTH TEXAS WILL BE IN BETWEEN SHORTWAVES THURSDAY ALLOW FOR ANOTHER DAY OF WARMER TEMPERATURES. NEXT SHORTWAVE AND ITS ASSOCIATED FRONT MOVES THROUGH THURSDAY NIGHT. COOLER TEMPERATURES ENSUE AND RAIN CHANCES GO BACK UP. BOTH GFS AND ECMWF ARE ON THE SAME PAGE WITH POPS AND AS WELL AS TEMPERATURES. DIFFERENCES SHOW UP AGAIN FOR NEXT SATURDAY WITH THE GFS MORE PROGRESSIVE IN SHUNTING THIS SECOND SHOT OF COLDER AIR TO THE EAST. FORECAST TRENDS ON THE WARMER SIDE THIS TIME WITH SOUTHWESTERLY FLOW LOOKING MORE DOMINATING AS MOST OF UPPER ENERGY FALLING BACK ALONG THE PACIFIC COAST AND SURFACE HIGH PRESSURE MOVING WELL EAST. UNCERTAINTY IN HOW ALL THIS PLAYS OUT AND CHANGES ARE LIKELY AS WE APPROACH NEXT WEEKEND. MARINE...NOW THROUGH MONDAY...ADJUSTMENTS WILL BE MADE TO THE ONGOING SMALL CRAFT ADVISORY...WHICH WILL BE ENDED FOR THE NEARSHORE WATERS...BUT EXTENDED INTO THE MID-MORNING AS SEAS REMAIN 8 FEET OFFSHORE. CONDITIONS WILL BRIEFLY IMPROVE THIS AFTERNOON AS WINDS AND SEAS DECREASE. THIS EASING WILL BE BRIEF AS A STRONG COLD FRONT RACES ACROSS THE REGION AFTER MIDNIGHT TONIGHT. SMALL CRAFT ADVISORIES WILL BE NEEDED AS WINDS OF 20 TO 25 KNOTS ARRIVE...KICKING SEAS BACK UP TO 8 FEET OFFSHORE. AGITATED CONDITIONS WILL CONTINUE THROUGH THE DAY MONDAY. MONDAY NIGHT THROUGH FRIDAY...A FAST AND PROGRESSIVE WEATHER PATTERN THROUGH THE LONGER TERM PERIOD TO KEEP UNSETTLED WEATHER MUCH OF THE PERIOD WITH ONLY BRIEF PERIODS OF LIMITED IMPROVEMENTS. COASTAL TROUGHING TUESDAY MAINTAINS A MODERATE GRADIENT IN THE MORNING BEFORE WEAKENING AHEAD OF THE NEXT NORTHERLY SURGE WEDNESDAY. A LOW PRESSURE AREA OVER THE CENTRAL GULF MOVES QUICKLY EAST WITH A REPRIEVE IN THE STRONG NORTH WINDS AND ROUGH SEAS LATE WEDNESDAY INTO THURSDAY. ANOTHER QUICK MOVING COLD FRONT SURGES THROUGH THE COASTAL WATERS FRIDAY WITH ANOTHER COASTAL TROUGH SETTING UP FOR THE FIRST HALF OF THE WEEKEND. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/68/65
Hazardous weather outlook, Feb 22, 6:47 AM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 647 AM CST SUN FEB 22 2015 TXZ248>257-231300- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 647 AM CST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ELEVATED RISK FOR RIP CURRENTS EXTENDS THROUGH MOST OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-231300- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 647 AM CST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES WILL BE NEEDED TONIGHT AS A STRONG COLD FRONT MOVES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH MONDAY AND INTO TUESDAY MORNING...AND MAY BE NECESSARY LATER WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 2:02 PM CST | Small Craft Advisory for Winds | BRO | 28 hr |
Nearby
Small Craft Advisories in Texas, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.